Alert archive / New Mexico / Flash Flood Warnings in 2011

Flash Flood Warning 16, NWS Albuquerque, NM

July 23, 2011Los Alamos County, Sandoval County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Jul 23, 2011, 1:43 PM MDT for Los Alamos County, Sandoval County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 23, 2011, 1:43 PM MDT (19:43 UTC)
Expired
Jul 23, 2011, 4:45 PM MDT
In force
3 hr
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

Counties Los Alamos County, NM, Sandoval County, NM

The radar

The Albuquerque radar (KABX), 82 km from the middle of the area, began a volume at 19:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 7.7 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2011-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 94 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2011-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
94 J/kg
Mixed-layer CIN
-178 J/kg
Mixed-layer LCL
1896 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
41 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

910 
WGUS55 KABQ 231943
FFWABQ
NMC028-043-232245-
/O.NEW.KABQ.FF.W.0016.110723T1943Z-110723T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
143 PM MDT SAT JUL 23 2011

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WEST CENTRAL LOS ALAMOS COUNTY IN NORTH CENTRAL NEW MEXICO
  EAST CENTRAL SANDOVAL COUNTY IN NORTH CENTRAL NEW MEXICO

* UNTIL 445 PM MDT

* AT 136 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A THUNDERSTORM OVER EAST CENTRAL SANDOVAL
  COUNTY...OR ABOUT 13 MILES SOUTHWEST OF LOS ALAMOS. THE STORM
  PRODUCING VERY HEAVY RAIN WAS NEARLY STATIONARY.

  HEAVIEST RAINFALL WAS IMPACTING THE WESTERN FRINGE OF THE LAS      
  CONCHAS WILDFIRE BURN SCAR...NEAR REDONDO PEAK AND VALLE GRANDE.   
  EXCESSIVE RUNOFF WILL IMPACT THE FRIJOLES CANYON...COCHITI         
  CANYON...PERALTA CANYON...HIGHWAY 4 FROM STATE ROAD 501 JUNCTION   
  TO LAS CONCHAS CAMPGROUND AND DOME WILDERNESS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RUNOFF FROM RAINFALL WILL CAUSE ELEVATED WATER LEVELS WITHIN 
VULNERABLE DRAINAGES IN AND DOWNSTREAM OF THE LAS CONCHAS FIRE BURN 
AREA. ALTHOUGH RAINFALL MAY NOT BE OCCURRING OVER THE CENTRAL 
SECTION OF THE BURN SCAR...UPSTREAM WATER WILL STILL IMPACT THESE 
DRAINAGE AREAS.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF NORMALLY
DRY ARROYOS AND STREAMBEDS...LOW WATER CROSSINGS...INTERSECTIONS...
AND UNDERPASSES AS WELL AS OTHER POOR DRAINAGE AND LOW LYING AREAS.

&&

LAT...LON 3594 10653 3583 10627 3568 10631 3571 10661

$$

SHOEMAKE
2 follow-up statements
476 
WGUS75 KABQ 232121
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
321 PM MDT SAT JUL 23 2011

NMC028-043-232245-
/O.CON.KABQ.FF.W.0016.000000T0000Z-110723T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LOS ALAMOS-SANDOVAL-
321 PM MDT SAT JUL 23 2011

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 PM MDT FOR EAST
CENTRAL SANDOVAL AND WEST CENTRAL LOS ALAMOS COUNTIES...

AT 314 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO 
INDICATE A FLASH FLOODING THREAT OVER EAST CENTRAL SANDOVAL 
COUNTY...OR ABOUT 10 MILES SOUTHWEST OF LOS ALAMOS. THE STORM 
PRODUCING VERY HEAVY RAIN WAS NEARLY STATIONARY. RAIN HAS ENDED OVER 
MUCH OF THE WARNED AREA...HOWEVER RUNOFF FROM PREVIOUS THUNDERSTORMS 
WILL CONTINUE TO FLOW DOWNSTREAM INTO VALLE GRANDE...THE FRIJOLES
CANYON...AND OTHER NEARBY DRAINAGE AREAS.

LOCATIONS IMPACTED INCLUDE...
  THE SOUTHERN PORTION OF THE LAS CONCHAS FIRE BURN SCAR AREA...
  RURAL WEST CENTRAL LOS ALAMOS COUNTY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RUNOFF FROM RAINFALL WILL CAUSE ELEVATED WATER LEVELS WITHIN 
VULNERABLE DRAINAGES IN AND DOWNSTREAM OF THE LAS CONCHAS FIRE BURN 
AREA. 

WATER IN ARROYOS MAY TRAVEL MANY MILES AND TAKE HOURS TO REACH YOUR
LOCATION FROM UPSTREAM RAIN AREAS. REMAIN ALERT TO FLOODED ROAD
CROSSINGS EVEN HOURS LATER.

TO REPORT FLOODING OR SEVERE WEATHER...CONTACT THE NEAREST LAW
ENFORCEMENT AGENCY...AND CONTACT THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN ALBUQUERQUE AT 1-888-386-7637.

&&

LAT...LON 3594 10653 3583 10627 3568 10631 3571 10661

$$

SHOEMAKE
889 
WGUS75 KABQ 232238
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
438 PM MDT SAT JUL 23 2011

NMC028-043-232247-
/O.EXP.KABQ.FF.W.0016.000000T0000Z-110723T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LOS ALAMOS-SANDOVAL-
438 PM MDT SAT JUL 23 2011

...FLASH FLOOD WARNING WILL EXPIRE AT 445 PM MDT FOR EAST CENTRAL
SANDOVAL AND WEST CENTRAL LOS ALAMOS COUNTIES...

RAINFALL HAS ENDED ACROSS THE WARNED AREA...AND THE FLASH FLOOD 
THREAT WAS DIMINISHING. SOME MINOR RUNOFF AND MINOR FLOODING MAY 
CONTINUE...BUT THE THREAT OF SERIOUS FLOODING IS ENDING. THUS...THE 
FLASH FLOOD WARNING HAS BEEN CANCELLED.

&&

LAT...LON 3594 10653 3583 10627 3568 10631 3571 10661

$$

SHOEMAKE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 23, 3:36 AM MDT, 10 hours 7 minutes earlier.

Area forecast discussion, Jul 23, 3:36 AM MDT, 10 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
336 AM MDT SAT JUL 23 2011

.DISCUSSION...
DEEP MOISTURE REMAINS IS IN PLACE ACROSS MUCH OF THE REGION...WITH
THE EXCEPTION OF THE NW CORNER. THE MONSOONAL MOIST INSTABILITY AXIS
WITH +1 STDEV PWAT VALUES OF 1 TO 1.2 STRETCHES FROM SW TO NE ACROSS
THE CENTER OF NM. SFC DEWPOINT VALUES ARE A FEW DEGREES WARMER THAN
24 HRS AGO WITH LOTS OF 60S ACROSS THE SOUTH AND EAST...AND A POCKET
OF 20S AND 30S STILL IN PLACE OVER NW NM. THE UPPER LEVEL RIDGE
AXIS CURRENTLY OVER SOUTHERN NM IS BEGINNING TO SLIDE SLOWLY NORTH
AS SEEN BY WEAK NE STEERING FLOW ON THE LATEST RADAR IMAGERY.
OVERALL MADE MINOR ADJUSTMENTS TO INCREASE POPS TO LIKELY ALONG
THE EAST SLOPES THIS AFTERNOON AND HIGH CHANCE WITHIN THE RGV FOR
EARLY THIS EVENING AS WEAK STEERING FLOWS CARRY STORMS TO THE SW
ON OUTFLOW BOUNDARIES. A FLASH FLOOD WATCH WILL BE ISSUED AGAIN
FOR BURN SCARS IN THE SOUTHWEST AND SOUTH CENTRAL MTS...HOWEVER
LOCALIZED HVY RAINFALL CANNOT BE RULED OUT ANYWHERE ACROSS CENTRAL
AND EASTERN NM.

THE UPPER HIGH WILL CONTINUE SLIDING NORTH THEN EAST THROUGH SUNDAY
AND MONDAY. THIS WILL KEEP WEAK STEERING FLOWS TO THE SOUTHWEST AND
WEST BY LATE SUNDAY...INCREASING CHANCES FOR STORMS IN THE RGV
AND WEST TO THE CONT DVD. FLASH FLOOD WATCHES WILL PROBABLY NEED
TO BE EXPANDED FOR THE REMAINDER OF BURN SCAR AREAS BY SUNDAY AND
MONDAY AS PWAT VALUES WILL BEGIN TO PUSH +1.5 TO 2.0 STDEV ACROSS
THE AREA. CHANCES FOR STORMS WILL ALSO INCREASE OVER WESTERN NM
DURING THIS PERIOD. TEMPS WILL FALL A FEW DEGREES AS WELL FOR MOST
AREAS.

EXTENDED GUIDANCE CONTINUES TO SHOW A RELATIVELY STATIONARY UPPER
LEVEL PATTERN DEVELOPING OVER THE SW CONUS WITH A POTENTIAL CLASSIC
MONSOONAL PATTERN IN PLACE THROUGH THE END OF THE WEEK. THE GFS AND
ECMWF DO SHOW THE UPPER RIDGE BUILDING TO THE EAST OVER THE CENTRAL
PLAINS...A WEAK TROUGH OVER EASTERN NM...AND ANOTHER WEAK RIDGE CORE
OVER THE FOUR CORNERS. THIS WILL ESSENTIALLY KEEP STEERING FLOWS
WEAK OVER THE AREA WITH PLENTY OF MOISTURE IN PLACE NOW FOR DAILY
ROUNDS OF AFTERNOON AND OVERNIGHT STORMS. THIS WILL EFFECTIVELY
DRIVE US INTO OUR CLIMATOLOGICAL PEAK FLASH FLOOD PERIOD ACROSS NM.
CONTINUED TO NUDGED EXTENDED POPS TOWARD CLIMATOLOGY AND DROPPED
TEMPS A DEGREE OR TWO BELOW GUIDANCE.

GUYER

&&

.AVIATION...
SPOTTY LIGHT SHOWERS AND OCCASIONAL MOUNTAIN TOP OBSCURATIONS WILL
PERSIST ACROSS THE SOUTH CENTRAL AND SOUTHWEST HIGH TERRAIN THROUGH
AROUND 13Z. THEREAFTER...THE FOCUS WILL BE ON ANOTHER ROUND OF
THUNDERSTORMS AND SHOWERS DEVELOPING BY 17Z ALONG AND EAST OF THE
CENTRAL MOUNTAINS AND EXPANDING IN EXTENT TO THE CONTINENTAL DIVIDE
BY 21Z AND ACROSS THE EASTERN PLAINS THROUGH 03Z.  THESE SLOW MOVING
STORMS WILL BE CAPABLE OF PRODUCING LOCAL MODERATE TO HEAVY
DOWNPOURS WITH MVFR VISIBILITY RESTRICTIONS IN RAIN AND SOME
MOUNTAIN TOP OBSCURATIONS. GUSTY OUTFLOWS ARE MOST LIKELY ACROSS THE
WEST WHERE BLOWING DUST COULD CAUSE SOME VISIBILITY RESTRICTIONS.
THIS ACTIVITY WILL TAPER OFF 03Z THROUGH 09Z EARLY SUNDAY.  DRY AIR
REMAINS IN PLACE ACROSS THE NORTHWEST INCLUDING KFMN AND KGUP WHERE
VFR CONDITIONS ARE EXPECTED THROUGH THE PERIOD.

NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. 05

&&

.FIRE WEATHER...
FAIRLY STRONG MOISTURE GRADIENT CURRENTLY IN PLACE ACROSS NEW MEXICO
WITH DRY AIR AND POOR OVERNIGHT RECOVERIES FROM NORTHWEST TO WEST
CENTRAL ZONES AND AMPLE LOW LEVEL MOISTURE ELSEWHERE. SPOTTY SHOWERS
WILL PERSIST ACROSS THE HIGHER TERRAIN OF SOUTHWEST AND SOUTH
CENTRAL LOCATIONS EARLY THIS MORNING WITH TODAYS ROUND OF
THUNDERSTORMS AND SHOWERS TO FIRST DEVELOP OVER AND EAST OF THE
CENTRAL MOUNTAINS. BY MID AFTERNOON...SCATTERED TO NUMEROUS
THUNDERSTORMS WILL EXTEND FROM THE CONTINENTAL DIVIDE TO THE
NORTHEAST PLAINS AND CENTRAL HIGHLAND WITH ISOLATED COVERAGE
EXPECTED ACROSS THE EXTREME EAST CENTRAL PLAINS WHILE THE NORTHWEST
ZONES SHOULD REMAIN DRY. ANY BURN SCAR COULD SEE PRECIPITATION TODAY
THOUGH THE WALLOW...DONALDSON AND WHITE FIRES SHOULD BE FAVORED FOR
THE HEAVIEST RAINFALL AMOUNTS. MORE GUSTY OUTFLOWS WITH RAPID
DEVELOPMENT OF THUNDERSTORMS SHOULD FAVOR THE LAS CONCHAS FIRE.

SIMILAR PATTERN EXPECTED ON SUNDAY WITH ONE MORE DAY OF DRY
CONDITIONS IN THE NORTHWEST...ISOLATED COVERAGE EXTREME EAST AND
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ELSEWHERE AND
ESPECIALLY THE HIGH TERRAIN. COVERAGE SHOULD INCREASE ACROSS THE
SOUTHWEST AS THE UPPER HIGH DRIFTS CLOSER TO NEW MEXICO AND EDGES
THE MONSOON PLUME WESTWARD.

THE WESTWARD SHIFT IN PRECIPITATION CONTINUES INTO EARLY NEXT WEEK
WITH INCREASED CHANCES OF PRECIPITATION NORTHWEST AND WEST AND A
DRYING TREND ACROSS THE EAST. EXTENDED MODELS SUPPORT A MONSOON
PLUME OVER PORTIONS OF NEW MEXICO THROUGH THE WORKWEEK AND INTO THE
WEEKEND.

05

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  96  62  97  64 /   5   5   5  10
DULCE...........................  91  53  88  55 /   5  10  30  20
CUBA............................  90  56  89  56 /  10  20  30  30
GALLUP..........................  90  55  89  56 /   5   5  20  30
EL MORRO........................  86  52  84  52 /  20  20  50  40
GRANTS..........................  90  57  88  57 /  10  20  30  30
QUEMADO.........................  87  56  85  57 /  20  20  40  40
GLENWOOD........................  92  64  91  64 /  30  30  30  40
CHAMA...........................  83  52  81  52 /  20  30  40  30
LOS ALAMOS......................  83  66  82  64 /  30  50  40  30
PECOS...........................  82  59  81  59 /  50  60  60  40
CERRO/QUESTA....................  83  55  82  54 /  20  30  30  30
RED RIVER.......................  73  49  71  49 /  50  50  40  40
ANGEL FIRE......................  75  49  73  49 /  50  50  50  40
TAOS............................  88  59  86  58 /  40  50  30  30
MORA............................  81  57  78  55 /  40  40  50  40
ESPANOLA........................  90  63  89  62 /  20  30  30  30
SANTA FE........................  87  62  85  61 /  50  50  50  30
SANTA FE AIRPORT................  91  65  88  64 /  40  50  50  30
ALBUQUERQUE FOOTHILLS...........  91  65  89  65 /  40  50  40  30
ALBUQUERQUE HEIGHTS.............  93  71  91  71 /  40  50  40  30
ALBUQUERQUE VALLEY..............  95  69  94  69 /  30  40  40  30
ALBUQUERQUE WEST MESA...........  96  67  94  67 /  30  40  40  30
LOS LUNAS.......................  94  66  93  66 /  40  40  40  30
RIO RANCHO......................  95  65  93  64 /  40  50  40  30
SOCORRO.........................  93  66  93  66 /  40  40  30  30
SANDIA PARK/CEDAR CREST.........  87  61  86  61 /  60  60  60  40
TIJERAS.........................  89  61  88  61 /  50  60  50  30
MORIARTY/ESTANCIA...............  88  56  84  56 /  60  60  60  40
CLINES CORNERS..................  84  59  81  61 /  60  60  60  40
GRAN QUIVIRA....................  89  63  87  63 /  60  60  50  40
CARRIZOZO.......................  89  68  89  66 /  50  50  30  30
RUIDOSO.........................  81  59  79  59 /  60  60  50  40
CAPULIN.........................  86  60  85  60 /  40  40  30  30
RATON...........................  91  62  88  63 /  30  40  30  30
SPRINGER........................  88  63  89  63 /  30  40  30  30
LAS VEGAS.......................  85  59  82  60 /  50  50  50  40
CLAYTON.........................  94  67  93  68 /  30  40  30  30
ROY.............................  86  65  86  65 /  30  40  30  30
CONCHAS.........................  91  72  90  73 /  30  40  20  20
SANTA ROSA......................  92  69  90  70 /  30  40  20  20
TUCUMCARI.......................  94  71  95  71 /  20  40  10  10
CLOVIS..........................  93  69  94  69 /  20  40  10  10
PORTALES........................  94  71  94  70 /  20  40  10  10
FORT SUMNER.....................  95  72  95  72 /  20  40  10  10
ROSWELL.........................  98  71  96  71 /  20  40  10  10
PICACHO.........................  92  65  91  64 /  40  40  20  20
ELK.............................  84  60  83  60 /  50  50  30  30

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM 2 PM MDT THIS AFTERNOON THROUGH THIS EVENING
FOR THE FOLLOWING ZONES...NMZ508-526-539.

&&

GUYER/05
Hazardous weather outlook, Jul 23, 12:37 PM MDT, 1 hour 6 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1237 PM MDT SAT JUL 23 2011

UPDATED TO EXPAND FLASH FLOOD WATCH COVERAGE

NMZ501>540-241200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
1237 PM MDT SAT JUL 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

HEAVY RAINFALL IS POSSIBLE THROUGH THIS EVENING OVER THE SOUTHWEST
MOUNTAINS AND ALONG THE CENTRAL MOUNTAIN CHAIN AND ADJACENT
EASTERN PLAINS. LOCALIZED AREAS OF FLASH FLOODING MAY OCCUR.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
HOWEVER...SCATTERED TO NUMEROUS THUNDERSTORMS WILL DEVELOP EACH
DAY AND MAY PRODUCE LOCALIZED HEAVY RAINFALL AND ASSOCIATED MINOR
FLOODING.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES
AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND OBSERVED
FLASH FLOODING TO THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE AT
1.888.386.7637 OR VIA THE WEB AT WEATHER.GOV/ABQ.

SHY

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 4:15 AM MDTFlash Flood WatchABQ16 hr
Jul 23, 2:40 PM MDTFlash Flood WarningABQLincoln87 min
Jul 23, 2:52 PM MDTAreal Flood AdvisoryABQSandoval83 min
Jul 23, 4:04 PM MDTSpecial Weather StatementABQSanta Fe26 min
Jul 23, 4:15 PM MDTAreal Flood AdvisoryABQSanta Fe2 hr
Jul 23, 4:49 PM MDTSpecial Weather StatementABQTorrance26 min
Jul 23, 5:32 PM MDTSpecial Weather StatementABQ43 min
Jul 23, 5:56 PM MDTAreal Flood AdvisoryABQBernalillo, Torrance, Valencia109 min

Nearby

Flash Flood Warnings in New Mexico, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.